# SDR CA190415014

- Difficulty date: April 15, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Dhav DHC8202
- Aircraft time: 16,556 hours
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23088008
- Condition: Malfunctioned
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UNIT SLOW TO START. LH STARTER GENERATOR VENT HAD INDICATIONS OF SMOKE OR OIL ON COWL. FOUND DRIVE SHAFT LOOSE AND UNIT WAS MAKING SMOKE. TEAR DOWN REPORT SHOWS: ENCLOSURE BROKEN/US. D.E. BEARING FAILURE. MISSING SECTIONS OF END BELL SCREEN. C.E. BEARING DRY. BRUSHES @ 65% LIFE REMAINING. FIELD COIL OVERHEATED & GROUNDED. (REWINDABLE). SPEED PICKUP AND SENSOR DAMPENER PLATE DAMAGED DUE TO D.E. BEARING FAILURE. TERMINAL BLOCK STUD THREADS WORN BEYOND LIMITS. U/S. (TC# 20190415014)
